HI HON YOU DON'T HAVE TO LIEVE LIKE THIS.DO YOU STILL HAVE A PERIOD?HAVE THEY CHECKED YOUR HORMONE LEVELS?HAVE THEY DONE AN ULTRA SOUND OF YOUR UTERUS AND OVARIES?THERE IS ALL WAYS A REASON FOR YOUR BODY TO FEEL THE WAY IT DOES.SOME DOCTORS JUST DON'T WANT TO TAKE THE TIME TO HELP YOU.THEY DON'T WANT TO DO TESTS ALL THE TIME.BUT THEY NEED TO.KEEP AFTER YOUR DOCTOR AND DON'T BACK DOWN YOU KNOW HOW YOUR BODY FEELS THEY DON'T.IF YOU FIND OUT ANY THING PLEASE LET ME KNOW.TAKE CARE OF YOUR SELF TNT406.
I agree with tnt 406 get back to that Doc fast and get your hormonal levels checked throughly. Get a complete pelvic exam and complete physical. It is too bad the SSRI's didn't help you. It could be a thyroid thing. DEMAND answers you and your family deserve it !!!!
Thank you for all you support. I think I am going to get a new ob/gyn. Start over I also have the nocternal seizures and it is worst around my period. your right, i have to be persistant. I feel all alone. Continue to give me support, it helps. Thanks carol
HI CAROL I WILL ALL WAYS GIVE YOU SUPPORT AS I KNOW OTHERS WILL ON THIS FORUM.YOU WILL NEVER BE A LONE YOU ALL WAYS HAVE PEOPLE TO SUPPORT YOU YOUR FAMILY AND FRIENDS AND NOW ALL OF US.WE WILL ALL WAYS BE HERE FOR YOU CAROL.MAKE A JOURNAL OF YOUR FEELINGS IF YOU THINK THAT MIGHT HELP.IF YOU CAN'T TALK TO KNOW ONE AT THAT TIME AND MOMENT WRITE YOUR FEELINGS DOWN,YOU ARE STILL EXPRESSING YOUR FEELINGS.BUT ALL WAYS CHECK BACK IN WITH US ALL SO AND LET US KNOW HOW YOU ARE DOING BECAUSE WE ALL DO CARE.LET US KNOW IF YOU FIND A GOOD GYNECOLOGIST.WE WANT YOU TO FEEL GOOD AGAIN AND BE HAPPY.GOD LOVES YOU CAROL REMEMBER THAT.TAKE CARE OF YOUR SELF TNT406.
hi i am 48 and perimenopausal. i also experience depression, anxiety and occassional dizziness, and terrible insomnia. i work full time and raise my son. there are days i want to just crawl in a hole & not come out i feel so horrible emotionally...last month i collapsed from sleep deprivation.
now the up-side..i have had a healthy diet for many years, but recently started taking flax seed and chinese herbs for women (**** quai, black cohosh, peony etc). also, i cut back on refined foods including sugar (i use stevia which has no calories and is a natural sweetener) several yrs ago i tried anti-depressants - paxil, serzone, zoloft, effexor and the side effects were awful so after a year or so i quit (the withdrawals from paxil were devastating). i also try to manage my stress with lots of exercise and outdoor activity. i really don't believe in meds to cover symptoms...i try to manage with diet, exercise and natural supplements and still have terrible days, but manage to eke by. i have an extremely "reactive" nature and tend to experience lots of highs and lows, but prefer this to the apathy created by ssri's etc.
by the way, the flax seed has helped my hair and skin immensely and it is rich in phytoestrogens and has anti-bacterial and anti-fungal properties. i know this regimen may not work for everyone, but wanted to share with you that you are not alone. some ppl can go through the change with little or no side effects, but not all.
i know the frustration of going to drs. the first thing they do is write me a script for anti-depressants. my gyn didnt even check my hormones, but symptoms indicated i was in menopause so she just recommended i keep the same routine, unless it worsens and she would prescribe HRT...i wish you luck and keep us posted on ur progress. did ur nightly seizures start recently or have you always had seizures?
horse1 I am relieved that you feel this way. I have faith,I exercise and I need to eat a better diet. I have had seizures since age 13. I have nocturnal frontal lobe seizures. Around my period its awlful, more seizures a week before and during my period. Now that my hormones a wacky, I don't what to do. I see my neurologist in sept. I am also seeing a new ob/gyn. Maybe I should ask him about that depro vera shot so I won't get the seizures. But, that probably has side effects too. I also searched to web and found a reproductive endocologist(specializes in menopause) at Johns Hospkins. I made an appt, but not till oct. I know "the change will pass" but when is the question. One day at a time. Thanks for you support
I am 50 and going through some very tough times with terrible anxiety. My dr gave me wellbutrin and xanax(as needed)...now I have high blood pressure and am on meds for that. This time of life isn't easy but finding the right dr sure helps. Also i'm going to see a stress management counselor next week. I would love to get off all meds...but i need to lose weight, get more exercise and hopefully the bp will come down.
hi carol, i went thru the same thing i thought i was going to die i was so scared i have seen doctor after doctor. the anxiety was the worst and the dizzy spells not to mention the panic attacks, i couldn't drive, off balance like somthing was wrong with my head. the doctors always wanted to put you on meds. i wanted to know what is the problem? i tried xanax, cylexa, zoloft, busbar, valium, you name it, i tried it nothing worked. i was so much in debt. heart doctors, gyn, endocrologist, serveral doctors, the 911 calls, i started to gain so much weight, i had a hysterectomy too. needless to say after 7 years of hell. i saw serveral shrinks. there was one that seemed to care and reasure me we will find out the problem. he tried me on a new med i said to myself a new pill great. my husband encourage me to try it, i did, i followed his instructions to the tee. which means take it no matter how you feel for one week i said well that shouldn't be too hard. i did and slept that whole week, but i tell you alot of the systems were gone after that week. and i could drive again and walk and dont get dizzy especially in public it was hard. everything is not foggy looking, but if i dont take it everyday the systems come back. the most i 've miss is one day. i'll take that.. life is a lot better thanks to effexor xr. i take 3 pills @ night. THANK GOD I HAVE MY LIFE BACK. i'll keep you in my prayers.